| Catalog Number |
47483502401 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Pain (1994); Swelling/ Edema (4577)
| Date of Event |
11/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: item # 47494500903, semi-tubular plate 9 holes 151 mm length, lot # unknown.G2: foreign - event occurred in united kingdom.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
Event or Problem Description
It was reported through a study database that a patient experienced prominent screw pain and swelling with a causal relationship assessed to the device.The relationship was further characterized as possibly related to the procedure and not related to instrumentation.No treatment up to date.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).D4: product id was provided for four screws however, it is unknown which of the four screws was involved with pain and swelling.Therefore, the screw could be any of the following: 47483502401- 3.5mm cort.Screw 24mm lng s- 63484763.Udi: (b)(4).Manufacturing date: oct 3, 2016.Expiration date: sep 30, 2026.47483501201 - 3.5mm cort.Screw 12mm lng s- 65271195.Udi: (b)(4).Manufacturing date: apr 3, 2022.Expiration date: feb 9, 2032.47483501201 - 3.5mm cort.Screw 12mm lng s- 63900006.Udi: (b)(4).Manufacturing date: apr 3, 2022.Expiration date: feb 9, 2032.47483501201 - 3.5mm cort.Screw 12mm lng s - 64868698.Udi: (b)(4).Manufacturing date: apr 3, 2022.Expiration date: feb 9, 2032.47483501401 - 3.5mm cort.Screw 14mm lng s - 65271204.Udi: (b)(4).Manufacturing date: apr 3, 2022.Expiration date: feb 9, 2032.D10: item # 47483501201, 3.5mm cort.Screw 12mm lng s, lot # 65271195.Item # 47483501201, 3.5mm cort.Screw 12mm lng s, lot # 63900006.Item # 47483501201, 3.5mm cort.Screw 12mm lng s, lot # 64868698.Item # 47483501401, 3.5mm cort.Screw 14mm lng s, lot # 65271204.Item # 47494500903, semi-tubular plate 9 holes 151 mm length, lot # unknown.
Event or Problem Description
No further event information available at the time of this report.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
(b)(4):
this follow-up report is being submitted to relay additional information.The following sections were updated: b4, d4, g3, g6, h2, h3, h6, h11.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.Review of complaint history identified additional similar complaints for the reported items and no additional complaints for the reported part and lot combinations.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.